# SDR 2000ZZZX443

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: S537129034801
- Condition: Corroded
- Location: Bs 38 - 39 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAT:  17,939.0 HOURS.  TAC:  20,490. LGPG:  1,121,465.  STA:  SAW CRIC:  9,872.  PASSENGER DOOR SILL FOLDING STEP SUPPORT BRACKET CORRODED.  BLENDED OUT CORROSION AND FOUND OUT OF LIMITS IAW ATR 42 SRM 51-00-00.  REMOVED AND INSTALLED SUPPORT BRACKET IAW ATR 42 SRM 51-25-02 AND SRM 51-25-03.
